# SDR 98FDEA00681

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 136 UPPER LOBE BS 1130 HEAVY CORROSION UNDER UPPER AFT LIP OF FLOORBEAM AT RBL 55.  REMOVED CORROSION, TREATED AND PRIMED AREA AND INSTALLED DOUBLER PER EA 7-5310-29681.
